# SDR ASOA20140308033

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 30,264 hours, 23,803 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501545
- Condition: Arced
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNED PLASTIC ODOR REPORTED IN CABIN BY SEAT 2A.  MX INSPECTED ACFT CABIN AND FOUND SEAT 6A LIGHT TO BE THE CAUSE.  MX R & R SEAT 6A CEILING LIGHT ASSY WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
